Hi Sammy... I am sorry that you feel like an anxiety attack is coming on...
Paxil (Paroxetine), the anti-depressant you stated on this afternoon, is in the selective serotonin reuptake inhibitor (SSRI) classification. When starting a SSRI anti-depressant, serotonin levels in the body, including the brain, are immediately increased. Some individuals will not experience any side effects from this action, some, a few, and others will have more severe side effects. One of the classic side effects is a temporary increase in anxiety and/or panic/anxiety attacks. So what you are experiencing is indeed unpleasant, but also very normal.
I was started on Celexa (Citalopram) some 5 months ago. Upon starting the Celexa, my anxiety went through the roof. I had other side effects as well. I was told to expect these to last about two weeks. Sure enough, I had a dramatic decrease in all my side effects on day 16-17 into my treatment, as my body got use to the medication, and my anxiety returned to baseline.
Do your best to hang on. This initial period won't last, and things will get better.
The very best to you, Sammy!... Chuck